Optimal reinsurance under the Haezendonck risk measure

Zhu, Yunzhou, Zhang, Lixin, Zhang, Yi . Statistics & Probability Letters 2013. 83 (4) :1111-1116

Locate this article in:

Bibtex

@article{CIS-266218,
  Author = {Zhu, Yunzhou and Zhang, Lixin and Zhang, Yi},
  Title = {Optimal reinsurance under the Haezendonck risk measure},
  Journal = {Statistics & Probability Letters},
  Volume = {83},
  Number = {4},
  Year = {2013},
  Pages = {1111--1116},
  Keywords = {Consistency, Bayes factor, BIC, self-normalization, Schwarz's Bayesian information criterion, Budget constraint, CVaR, expectation principle}
}

Similar articles